Volume 7, Issue 3
The Cauchy Problem of the Porous Medium Equation with Absorption

Zhao Junning, Liu Huizhao

J. Part. Diff. Eq.,7(1994),pp.231-247

Published online: 1994-07

Preview Purchase PDF 0 1223
Export citation
  • Abstract

In this paper we study the existence of solution for the following Cauchy problem {u_t = Δu^m - u^p u(x,0) = u_0(x) We show how the growth condition of initial trace is determined by the absorption.

  • Keywords

Existence of solution Cauchy problem porous media equation

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-7-231, author = {Zhao Junning, Liu Huizhao}, title = {The Cauchy Problem of the Porous Medium Equation with Absorption}, journal = {Journal of Partial Differential Equations}, year = {1994}, volume = {7}, number = {3}, pages = {231--247}, abstract = { In this paper we study the existence of solution for the following Cauchy problem {u_t = Δu^m - u^p u(x,0) = u_0(x) We show how the growth condition of initial trace is determined by the absorption.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5684.html} }
TY - JOUR T1 - The Cauchy Problem of the Porous Medium Equation with Absorption AU - Zhao Junning, Liu Huizhao JO - Journal of Partial Differential Equations VL - 3 SP - 231 EP - 247 PY - 1994 DA - 1994/07 SN - 7 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5684.html KW - Existence of solution KW - Cauchy problem KW - porous media equation AB - In this paper we study the existence of solution for the following Cauchy problem {u_t = Δu^m - u^p u(x,0) = u_0(x) We show how the growth condition of initial trace is determined by the absorption.
Zhao Junning, Liu Huizhao. (1970). The Cauchy Problem of the Porous Medium Equation with Absorption. Journal of Partial Differential Equations. 7 (3). 231-247. doi:
Copy to clipboard
The citation has been copied to your clipboard